# SDR 04FDEA01422

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP TEE CORRODED STA 1030 LBL 25 - RBL 25 WL 208. FOUND TO BE OUT OF LIMITS PER SRM 53-10-1. REPAIRED DAMGE AREA PER SRM 53-10-8.
